# SDR FDEA201202140578

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM INBD OF FRAME BS 1681, LBL 56, W/L 209 L4 DOOR AFT LWR SIDE.  REPAIR CLASSIFIED AS A MINOR.
